Obiekt

Tytuł: Kaluzhnin's representations of Sylow p-subgroups of automorphism groups of p-adic rooted trees

Streszczenie:

The paper concerns the Sylow p-subgroups of automorphism groups of level homogeneous rooted trees. We recall and summarize the results obtained by L. Kaluzhnin on the structure of sylow p-subgroups of isometry groups of an ultrametric Cantor p-spaces in terms of automorphism groups of rooted trees. Most of the paper should be viewed as a systematic topical survey, however we include some new ideas in last sections.

Format:

application/pdf

Identyfikator zasobu:

Baza „Dorobek” – nr opisu: 0000100864 ; oai:repolis.bg.polsl.pl:31961

Źródło:

Algebra Discrete Mathematics 2015 vol. 19 nr 1, s. 19-3

Język:

eng

Powiązania:

Wydział Matematyki Stosowanej. Politechnika Śląska

Dostęp:

zasób dostępny bez ograniczeń

Licencja:

CC BY 3.0

Kolekcje, do których przypisany jest obiekt:

Data ostatniej modyfikacji:

2016-02-01

Data dodania obiektu:

2015-11-23

Liczba wyświetleń treści obiektu:

130

Wszystkie dostępne wersje tego obiektu:

https://repolis.bg.polsl.pl/publication/35889

Wyświetl opis w formacie RDF:

RDF

Wyświetl opis w formacie OAI-PMH:

OAI-PMH

Ta strona wykorzystuje pliki 'cookies'. Więcej informacji